I have been taking Simcor for 7 months, recently bumped to 1000mg. I have noticed alopecia in my beard, a possible side effect. Will it go away when I stop taking the drug?
No answers have yet been posted. Add your answer to this question.
- Simcor Information for Consumers
- Simcor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simcor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... doctor would like me to start taking 500mg. of niacin controlled release daily. Is there a medical name for good cholesterol? Also,the reason for ...
2 answers • 6 Aug 2009
I was taking simcor, after a few months I noticed my hair was thinner, and oily which I never had oily hair in the past. I believe it caused ...
2 answers • 1 Dec 2009
2 answers • 31 Dec 2010
I did research it. Thus far all i found was Di not stop taking it! Controlled my high cholesterol. Suffering bad headaches. I did call in a refill.
6 answers • 7 Jun 2012
I have been on Effexor XR for about 10 years. My 16 year old daughter went on Effexor about 2 years ago after she lost her Dad. Although she had ...
2 answers • 21 May 2013